Alert archive / Maine / Wind Advisories in 2009

Wind Advisory 2, NWS Gray, ME

October 31, 20099 counties in Maine; 7 counties in New Hampshire

NWS Gray, ME issued this wind advisory at Oct 31, 2009, 3:01 AM EDT for 9 counties in Maine; 7 counties in New Hampshire. It took effect at Oct 31, 2009, 12:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2009, 3:01 AM EDT (07:01 UTC)
In effect from
Oct 31, 2009, 12:00 PM EDT
Expired
Nov 1, 2009, 12:00 AM EDT
In force
12 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Franklin County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 35 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2009-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2009-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 310701
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
301 AM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT ALONG THE COAST THIS AFTERNOON AND 
THIS EVENING...

.AN INCREASING SOUTHWESTERLY FLOW WILL INCREASE WIND SPEEDS TO 
25 TO 35 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON AND THIS EVENING.

MEZ023>028-NHZ014-311515-
/O.NEW.KGYX.WI.Y.0002.091031T1600Z-091101T0400Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH...
HAMPTON
301 AM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS71 KGYX 311326
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
926 AM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT ALONG THE COAST THIS AFTERNOON AND
THIS EVENING...

.STRONG LOW PRESSURE WILL TRACK THROUGH QUEBEC THIS AFTERNOON AND
THIS EVENING. A TRAILING COLD FRONT WILL APPROACH THE AREA THIS
EVENING. AHEAD OF THE FRONT...SOUTH TO SOUTHWEST WINDS WILL INCREASE...
WITH GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON AND THIS EVENING. THE
HIGHEST WINDS WILL BE ALONG THE IMMEDIATE COAST FROM RYE BEACH TO
ROCKLAND.

WIND GUSTS THIS HIGH COULD RESULT IN DOWNED TREE LIMBS...WHICH
COULD IN TURN CAUSE SCATTERED POWER OUTAGES.

MEZ023>028-NHZ014-010000-
/O.CON.KGYX.WI.Y.0002.091031T1600Z-091101T0400Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH...
HAMPTON
926 AM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

AN INCREASING SOUTH TO SOUTHWEST FLOW WILL INCREASE WIND SPEEDS
TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KGYX 311648
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1248 PM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT THIS AFTERNOON AND THIS EVENING...

.STRONG LOW PRESSURE WILL TRACK THROUGH QUEBEC THIS AFTERNOON AND
THIS EVENING. A TRAILING COLD FRONT WILL APPROACH THE AREA THIS
EVENING. AHEAD OF THE FRONT...SOUTH TO SOUTHWEST WINDS WILL
INCREASE... WITH GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON AND THIS
EVENING. THE HIGHEST WINDS WILL BE ALONG THE IMMEDIATE COAST FROM
RYE BEACH TO ROCKLAND....AND OVER THE HIGHER TERRAIN OF THE
CONNECTICUT RIVER VALLEY FROM SUNAPEE TO NORTH STRATFORD.

WIND GUSTS THIS HIGH COULD RESULT IN DOWNED TREE LIMBS...WHICH
COULD IN TURN CAUSE SCATTERED POWER OUTAGES.

NHZ001>003-005-007-010100-
/O.EXA.KGYX.WI.Y.0002.000000T0000Z-091101T0400Z/
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-
SULLIVAN-
INCLUDING THE CITIES OF...COLEBROOK...BERLIN...LANCASTER...
LITTLETON...LEBANON...HANOVER...PLYMOUTH...CLAREMONT...NEWPORT...
CHARLESTOWN
1248 PM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

AN INCREASING SOUTH TO SOUTHWEST FLOW WILL INCREASE WIND SPEEDS
TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MEZ023>028-NHZ014-010100-
/O.CON.KGYX.WI.Y.0002.000000T0000Z-091101T0400Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...PORTSMOUTH...
HAMPTON
1248 PM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

AN INCREASING SOUTH TO SOUTHWEST FLOW WILL INCREASE WIND SPEEDS
TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KGYX 311900
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
300 PM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT THIS AFTERNOON AND THIS EVENING...

.STRONG LOW PRESSURE WILL TRACK THROUGH QUEBEC THIS AFTERNOON AND
THIS EVENING. A TRAILING COLD FRONT WILL APPROACH THE AREA THIS
EVENING. AHEAD OF THE FRONT...SOUTH TO SOUTHWEST WINDS WILL
INCREASE... WITH GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON AND THIS
EVENING. THE HIGHEST WINDS WILL BE ALONG THE IMMEDIATE COAST FROM
RYE BEACH TO ROCKLAND....AND OVER THE HIGHER TERRAIN OF THE
CONNECTICUT RIVER VALLEY FROM SUNAPEE TO NORTH STRATFORD.

WIND GUSTS THIS HIGH COULD RESULT IN DOWNED TREE LIMBS...WHICH
COULD IN TURN CAUSE SCATTERED POWER OUTAGES.

MEZ007>009-NHZ004-006-008-009-010400-
/O.EXA.KGYX.WI.Y.0002.000000T0000Z-091101T0400Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
NORTHERN CARROLL-SOUTHERN CARROLL-MERRIMACK-BELKNAP-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...NORTH CONWAY...WOLFEBORO...OSSIPEE...CONCORD...
HOOKSETT...LACONIA...MEREDITH
300 PM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

AN INCREASING SOUTH TO SOUTHWEST FLOW WILL INCREASE WIND SPEEDS
TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MEZ023>028-NHZ001>003-005-007-014-010400-
/O.CON.KGYX.WI.Y.0002.000000T0000Z-091101T0400Z/
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
SOUTHERN GRAFTON-SULLIVAN-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...COLEBROOK...
BERLIN...LANCASTER...LITTLETON...LEBANON...HANOVER...PLYMOUTH...
CLAREMONT...NEWPORT...CHARLESTOWN...PORTSMOUTH...HAMPTON
300 PM EDT SAT OCT 31 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

AN INCREASING SOUTH TO SOUTHWEST FLOW WILL INCREASE WIND SPEEDS
TO 25 TO 35 MPH WITH GUSTS TO 50 MPH THIS AFTERNOON AND THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Oct 31, 2:18 AM EDT, 43 minutes earlier.

Area forecast discussion, Oct 31, 2:18 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
218 AM EDT SAT OCT 31 2009

.SYNOPSIS...
HIGH PRESSURE CONTINUES TO MOVE OFFSHORE TODAY WITH A WARM FRONT
PUSHING THROUGH THE REGION ON AN INCREASING SOUTHWESTERLY FLOW.
A COLD FRONT APPROACHES THE REGION LATER TODAY AND CROSSES THE
REGION LATER THIS EVENING...THEN MOVES OFFSHORE OVERNIGHT. HIGH
PRESSURE APPROACHES THE REGION ON SUNDAY AND MOVES ACROSS THE
REGION ON MONDAY. ANOTHER COLD FRONT APPROACHES THE REGION ON
TUESDAY AND CROSSES THE REGION TUESDAY NIGHT. HIGH PRESSURE APPROACHES
THE REGION ON WEDNESDAY AND CRESTS OVER THE REGION WEDNESDAY NIGHT.
A WARM FRONT APPROACHES THE REGION ON THURSDAY FOLLOWED BY A COLD
FRONT ON FRIDAY.

&&

.NEAR TERM /THROUGH TODAY/...
EXPECT LOWER CLOUDS..PERHAPS SOME FOG/DRIZZLE ESPECIALLY ALONG THE
COAST AND SOUTHERN SECTIONS THROUGH THE EARLY MORNING HOURS. KEY
TO THE FORECAST WILL BE IF AND HOW MANY BREAKS WE GET IN THE OVERCAST.
THIS WILL DICTATE TODAYS HIGHS AS WELL AS WIND POTENTIAL. WITH ANY
BREAKS IN THE OVERCAST...TEMPERATURES WILL BUMP UP A BIT MORE THAN
FORECAST AND WINDS WILL MIX DOWN. FOR NOW...HAVE GONE WITH GLW
OVER THE WATERS...ALONG WITH A WIND ADVISORY OVER COASTAL ZONES.
THESE WILL MOST LIKELY NEED TO BE ADJUSTED WITH THE LATER MORNING
PACKAGE DEPENDENT UPON AFOREMENTIONED AMOUNT OF CLOUDS.

&&

.SHORT TERM /TONIGHT/...
COLD FRONT PASSES THROUGH REGION AFTER SUNSET.  NOT AS TIGHT A WIND
GRADIENT BEHIND THE FRONT...THOUGH BASED UPON UPPER WIND JET/DYNAMICS
COULD SEE SOME GUSTY WINDS WITH FROPA. ALSO THREW IN THE MENTION
OF AN ISOLATED RUMBLE OF THUNDER. EXPECT CLEARING TREND AFTER MIDNIGHT.
TEMPERATURES/WINDS BASED ON BLEND OF MAV/MET AND POPS BASED ON MAV
GUIDANCE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
COLD AIR ADVECTION CONTINUES FROM LATE SATURDAY NIGHT INTO THE
SUNDAY PERIOD. GUSTY WINDS SHOULD SUBSIDE BY LATE IN THE DAY
HOWEVER...AS SURFACE HIGH PRESSURES SETTLES OVER THE REGION FROM
CANADA.

NEXT APPROACHING FRONT WITH A SECONDARY DISORGANIZED CYCLONGENESIS
WELL OFF THE MID ATLANTIC COAST IS EXPECTED TO DEVELOP LATE MONDAY
NIGHT AND TUESDAY. SYSTEM IS PROGRESSIVE AND WILL EXIT QUICKLY
THROUGH THE CANADIAN MARITIMES ON WEDNESDAY...WITH DRY...BREEZY
CONDITIONS FOR NORTHERN NEW ENGLAND DURING THE PERIOD.

WEAK OVERRUNNING LATE IN THE WORK WEEK BEHIND THE PERIPHERY OF A
DEPARING EAST COAST SURFACE RIDGE. THIS IS DRAMATICALLY DIFFERENT
THAN PREVIOUS EURO MODEL SHOWING EAST COAST STORM CROSSING NEAR
OUR FORECAST AREA. LITTLE CONFIDENCE IN THE MODELS OR THIS
FORECASTER FOR THIS EXTENDED PORTION OF THE FORECAST.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM...MVFR/LOCAL IFR THIS MORNING...WITH AREAS OF MINIMAL VFR
LATER THIS MORNING/THIS AFTERNOON.  EXPECT MVFR/IFR CONDITIONS WITH
FRONTAL PASSAGE THIS EVENING...THEN INCREASING TO VFR AFTER MIDNIGHT.

LONG TERM...
MAINLY VFR THROUGH MUCH OF THE PERIOD. EXPECT GUSTY WINDS EARLY
SUNDAY AND AGAIN WEDNESDAY.
&&

.MARINE...
SHORT TERM...GLW CRITERIA OVER THE WATERS THROUGH THIS EVENING...LOWERING
TO SCA CONDITIONS OVERNIGHT.

LONG TERM...AS WITH THE AVIATION DISCUSSION...GUSTY WINDS EXPECTED
SUNDAY MORNING AND AGAIN WEDNESDAY...OUT OF THE WNW.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR
     MEZ023>028.
NH...WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR
     NHZ014.
MARINE...GALE WARNING FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR
     ANZ150>154.

&&
Hazardous weather outlook, Oct 31, 2:21 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
221 AM EDT SAT OCT 31 2009

MEZ007>009-012>014-018>022-NHZ001>010-013-010630-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-
221 AM EDT SAT OCT 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-010630-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
221 AM EDT SAT OCT 31 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-010630-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
221 AM EDT SAT OCT 31 2009

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Maine, 2009Wind Advisories in New Hampshire, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.